Results 1 to 2 of 2

Thread: Ultram/Ultracet and profuse sweating

  1. #1
    Senior Member -Andrea-'s Avatar
    Join Date
    Aug 2001
    Location
    West Palm Beach
    Posts
    404

    Ultram/Ultracet and profuse sweating

    I have found minor relief in Ultram or Ultracet, but the side-effect is I am literally dripping with sweat. It only seems to happen with these two medications. Is it a sign of something dangerous, or should I not worry?
    Thank you

    Andrea

  2. #2
    Andrea, It is possible that the sweating is one of the side effects of tramadol, or Ultram. Ultracet combines tramadol with acetaminophen. A good resource is www.ultracet.com, and the following webpage shows a table where sweating is a side effect for some patients routinely using ultram/ultracet. It is also important not to combine these medications with any over-the-counter drugs.http://www.rxlist.com/cgi/generic/tramadol_ad.htm

    More than likely there is nothing to worry about but it would be a good idea to follow up with a question the next time you see the prescribing physician.

    Mary

    ...and she lived happily ever after...

    [This message was edited by 1FINERN on 03-30-03 at 10:41 AM.]

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •